Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Discharge
Mar 23, 2013

Hi i am a twenty year old male and recently ive been experience thick creamy white discharge in the early morning and less white throughout the day from my penis. Ive taking a urine test last week and my doctor gave me chlamydia medicine just in case. The four red pills didnt work and when i got my test back i didnt even have the disease. So she said maybe its trichomonais for which she say she dont have a test for an then she gave me two white pills to clear that up and so far that medicine isnt working either. I am so puzzle and i want to know what is going on with me. Me and my girl was clean before this happen and we havent cheated on each other. I need to know what else could possibly be going on? I want this to stop and dont cause a break in my relationship.

Response from Dr. Hightow-Weidman

Hello there- It is impossible to diagnose the cause of your discharge over the internet. If you are not getting the cause of your symptoms with your current doctor, I would suggest going to another clinic where they may have more sophisticated tests to figure out what is going on. If the symptoms persist, a referral to a urologist might be in order. ALso, I would suggest your partner be tested for any urinary infection or STD as well. IF she in infected (even if she has no symptoms) she could be re-infecting you and preventing you from getting better. Hope that helps. Take care, LHW



Previous
Please Help Scare out of my mind!!!!! Suffer from horrible OCD
Next
Skin signs of HIV/AIDS?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement